# SDR RAIA201012120001

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 24,312 hours, 21,806 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CAPT WINDSHIELD STARTED TO DELAMINATE IN FLIGHT WITH WATER FREEZING AND EXPANDING BETWEEN PLYS.  AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED THE WINSHIELD AND REMOVED AND REPLACED THE CAPT WINDSHEILD.
